MathSciNet Relay Station
MathSciNet bibliographic data
MR875372 (88a:14043) 14J26 (14E05)
Harbourne, Brian Rational surfaces with infinite automorphism group and no antipluricanonical curve. Proc. Amer. Math. Soc. 99 (1987), no. 3, 409–414.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement